# SDR FDEA201204141424

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365.25 BL0 TO RBL 61 WL 208.1, UPPER CHORD CORRODED.  BLENDED CORROSION IAW SRM 51-10-02 CHECKED LIMITS IAW SRM 53-00-51, FIG 101,  FOUND TO OUT OF LIMITS.  R & R FLOORBEAM IAW SRM 51-40-02 AN D DWG 141N5112.  MAJOR REPAIR.
